MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH
Catalog Number 0117321
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Hernia (2240)
Date of Event 02/10/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: (b)(6) 2015 - patient was diagnosed with right inguinal hernia thereby underwent laparoscopic repair with the implant of 3dmax light mesh (device 1).Per op notes, "a periumbilical incision was made and was carried down, a large 3dmax light mesh (device 1) was placed into the right side of the inguinal area and to the cooper's ligament." (b)(6) 2016 - patient was diagnosed with recurrent right inguinal hernia thereby underwent laparoscopic repair with the implant of bard mesh pre-shaped w/ keyhole (device 2).Per op notes, "the 3dmax light mesh (device 1) was palpated.A bard mesh pre-shaped w/ keyhole (device 2) was placed to the pubic tubercle using prolene sutures." (b)(6) 2017 - patient was diagnosed with recurrent right inguinal hernia thereby underwent laparoscopic repair with the implant of bard flat mesh (device 3).Per op notes, "there was a right-sided recurrence of hernia and could see the old mesh (device 1 and 2) in the preperitoneal position.Identified the old mesh had curled up and allowed the edge of the peritoneum.A bard flat mesh (device 3) was placed.".
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-dec-2014) is considered to be a best estimate.This mdr represents the 3dmax light mesh (device 1).An additional supplemental emdr was submitted to represent the bard mesh pre-shaped w/ keyhole (device 2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
3DMAX LIGHT
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24481540
Report Number1213643-2026-00259
Device Sequence Number10125935
Product Code FTL
UDI-Device Identifier00801741031069
UDI-Public(01)00801741031069(17)191228(10)HUYL0165
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K091659
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2019
Device Catalogue Number0117321
Device Lot NumberHUYL0165
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale